# SDR DALA1020943101

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- Engine: Ge CFM565A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA FR66 SEAT TRACK Y+1292 HAS CORROSION. CHECKED LIMITS AT BLENDED OUT AREA, DIMENSIONS L=1.740" W=1.360" D=0.070" ORIG MAT THICKNESS 0.157 FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1. LOCATED & DRILLED IAW SRM 51-44-11. INSTALLED SEAT TRACK, BRACKETS AT FR64 TO FR66 Y1292 IAW SRM 51-42-11.  RESTORED PROTECTIVE COATING IAW SRM 51-21-12.
